{"title":"Fever \u0026 Pain","description":"","products":[{"product_id":"infants-motrin-suspension-dye-free-berry-30ml","title":"Motrin Infants' Liquid Cold Drops, Dye-Free Berry Flavour","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis children's pain \u0026amp; fever relief product is from Motrin.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eIbuprofen, 40mg\/1mL\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredient: Ibuprofen, 40mg\/1mL. Non-Medicinal Ingredients: citric acid, corn starch, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eInfants’ MOTRIN® Suspension Drops are not the same concentration as Children’s MOTRIN Suspension. For accurate dosing, only use the enclosed oral syringe and follow the instructions carefully. Oral syringe should be rinsed and dried between uses. SHAKE WELL BEFORE USE. Measure dose with oral syringe provided and ensure the complete dose is taken. If possible, dose according to body weight. Replace child resistant cap after each use. Children under 0-3 mos, under 12 lbs (5.5kg): As directed by a doctor. Children 4-11 mos, 12-17 lbs (5.5-7.9 kg): 1.25 mL. Children 12-23 mos, 18-23 lbs (8-10.9 kg): 1.875 mL\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Motrin.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Motrin","offers":[{"title":"Default Title","offer_id":41320544534626,"sku":"332437","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/motrin40.jpg?v=1722621561"},{"product_id":"advil-pediatric-drops-fruit-flavoured-24ml","title":"Advil Pediatric Drops for Infants for Fever and Pain Relief, Fruit, 24 mL","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough \u0026amp; sore throat relief product is from Advil and is supplied in a 24 mL format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003eFlavor: Fruit; Flavor: Grape. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"Grape","offer_id":41391209087074,"sku":"954826","price":12.99,"currency_code":"CAD","in_stock":true},{"title":"Fruit","offer_id":41391209054306,"sku":"954743","price":12.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/grape.jpg?v=1723138527"},{"product_id":"advil-pediatric-drops-grape-dye-free-24ml","title":"Advil Pediatric Drops for Infants for Fever and Pain Relief, Dye Free, Grape, 24 mL","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough \u0026amp; sore throat relief product is from Advil.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Advil.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"Default Title","offer_id":41320552988770,"sku":"786822","price":12.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/advil_ec585bc8-ac04-4dbf-bd94-a7ae6697f3c9.jpg?v=1723139812"},{"product_id":"infant-tylenol-fever-pain-suspension-grape-flavour-24ml","title":"Tylenol Infants' Medicine, Fever \u0026 Pain Drops, Dye Free Grape","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis children's pain \u0026amp; fever relief product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 1 mL contains): Acetaminophen 80 mg Purpose: Pain reliever, fever reducer\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredient (each 1 mL contains): Acetaminophen 80 mg Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003e•Do not give your child more than directed (see liver warnings) Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours\u003c\/p\u003e\n\u003ch2\u003eWarnings and precautions\u003c\/h2\u003e\n\u003cp\u003eLiver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes: •more than the recommended dose in 24 hours •with other drugs containing acetaminophen. Symptoms of liver damage may include: •yellow skin or eyes •dark urine •sweating •nausea •vomiting •stomach pain •unusual tiredness •loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: •skin reddening •blisters •rash. If any of these symptoms occur, stop use and seek medical help right away. Do not use •with any other drug containing acetaminophen •if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if your child •has liver or kidney disease •takes the blood thinning drug warfarin. Stop use and ask a doctor if •pain lasts for more than 5 days •fever lasts for more than 3 days •existing pain or fever worsen or if new symptoms appear.  KEEP OUT OF THE REACH OF CHILDREN. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41320939126882,"sku":"649616","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/infantgrape.png?v=1722621282"},{"product_id":"infant-tylenol-fever-pain-suspension-cherry-flavour-24m","title":"Tylenol Infants' Medicine, Fever \u0026 Pain Drops, Cherry","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis children's pain \u0026amp; fever relief product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 1 mL contains): Acetaminophen 80 mg Purpose: Pain reliever, fever reducer\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredient (each 1 mL contains): Acetaminophen 80 mg Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, FD\u0026amp;C red no. 40, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDo not give your child more than directed (see liver warnings) Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41320939421794,"sku":"953299","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/infantcherry.png?v=1722621275"},{"product_id":"infant-tylenol-fever-sore-throat-pain-suspension-grape-flavour-24ml","title":"Tylenol Infants' Medicine Fever \u0026 Sore Throat Pain Drops, Grape","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis cough cold \u0026amp; flu product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each 1 mL contains): Acetaminophen 80 mg\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal ingredient (each 1 mL contains): Acetaminophen 80 mg Non-medicinal ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDo not give your child more than directed (see liver warnings). SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use only the syringe provided and find the right dose on the chart. If possible, dose by weight, otherwise use age. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41320942043234,"sku":"740639","price":12.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/cf943f04782edf4d70d2188550192ba9.webp?v=1789680074"}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/collections\/bbeab8912c6c1218bd8361e03e65e441.jpg?v=1722623867","url":"https:\/\/rxclinnic.com\/collections\/fever.oembed","provider":"RxClinic","version":"1.0","type":"link"}